MathSciNet Relay Station
MathSciNet bibliographic data
MR2061339 34D23 (34C27 92D25)
Xia, Yonghui; Cao, Jinde; Zhang, Huiying; Chen, Fengde Almost periodic solutions of $n$-species competitive system with feedback controls. J. Math. Anal. Appl. 294 (2004), no. 2, 503–522.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement